MathSciNet Relay Station
MathSciNet bibliographic data
MR2457529 18E30 (16D90 18G10 18G40 55U35)
Keller, Bernhard; Reiten, Idun Acyclic Calabi-Yau categories. With an appendix by Michel Van den Bergh. Compos. Math. 144 (2008), no. 5, 1332–1348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement